# SDR FDEA201411083581

- Difficulty date: November 8, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 34,007 hours, 16,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397421922051
- Condition: Corroded
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED AT FRAME 63 BETWEEN -Y805 & Y1470.  REPLACED THE FLOORBEAM IAW AMM 25-52-21-04-01.  MAJOR REPAIR IAW GMM 6-2-100.
